Coefficient Inequalities of a Subclass of Analytic Functions Defined Using q-Differential Operator
K . R. Karthikeyan1, M. Musthafa Ibrahim2, K. Srinivasan3

1K. R. Karthikeyan, Department of Mathematics and Statistics, Caledonian College of Engineering, Muscat, Sultanate of Oman.
2M. Musthafa Ibrahim, College of Engineering, University of Buraimi, Al Buraimi, Sultanate of Oman
3K. Srinivasan, Department of Mathematics, Presidency College Autonomous, Chennai (Tamil Nadu), India.

Manuscript received on 01 May 2019 | Revised Manuscript received on 15 May 2019 | Manuscript published on 30 May 2019 | PP: 1098-1101| Volume-8 Issue-7, May 2019 | Retrieval Number: G6333058719/19©BEIESP
Open Access | Ethics and Policies | Cite | Mendeley | Indexing and Abstracting
© The Authors. Blue Eyes Intelligence Engineering and Sciences Publication (BEIESP). This is an open access article under the CC-BY-NC-ND license (

Abstract: By Making use of a q-analogue of the Sălăgean differential operator, we define a new subclass of analytic functions. We obtain Fekete-Szegö inequality and coefficient inequality of certain class satisfying bi-convex criteria. Fekete Szegö inequality of several well-known classes are obtained as special cases from our results. Applications of the result are also obtained on the class defined by convolution.
Keyword: Fekete-Szegö Inequalities and P-valent Functions. [2010]30C45.
Scope of the Article: Applied Mathematics and Mechanics